# SDR SIMA951455

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314AE
- Make and model: Saab 340B
- Aircraft serial: 340B314
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 776910
- Condition: Failed
- Location: Left
- Part time: 9,203 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3944 - AFTER TAKEOFF, CREW REPORTED THEY COULD NOT CONTROL COCKPIT AIR TEMP WHICH WAS BLOWING FULL HOT.  REMOVED AND REPLACED LEFT ACM.  AIRCRAFT RETURNED TO SERVICE.  (X)
